A 59-year-old man with lymphoma-type adult T-cell leukemia/lymphoma was admitted to hospital for treatment of a skin relapse on day 398 after allogeneic hematopoietic stem cell transplantation (allo-HSCT). To induce a graft-versus-adult T-cell leukemia/lymphoma effect, we discontinued methylprednisolone and tacrolimus. About a month after the discontinuation, he developed grade II acute graft-versus-host disease (GVHD) with a high fever. Soon after the development of GVHD, all the skin lesions regressed in size and finally vanished. However, he developed diffuse alveolar hemorrhage (DAH), which was resistant to high-dose corticosteroid therapy. He was intubated for respiratory insufficiency on day 451. Cyclophosphamide pulse therapy was administered at a dose of 1 g per day for 2 days and his oxygen saturation then improved, and ventilatory support was released on day 465. On analysis of cytokine profiles at the onset of DAH, we found elevated serum levels of T-helper 2 cytokines as well as T-helper 1 cytokines, suggesting that both T-helper 1 and T-helper 2 cytokines might play a role in the occurrence of DAH following allo-HSCT. Pulse cyclophosphamide treatment might be very effective in suppressing the exaggerated allogeneic immune response in DAH.